MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by the customer that after placing in pt arm; the line itself was leaking at the skin entrance.Line was in place and working well except for leaking at the site after flushing with saline or pulling back blood.No injury reported.It was reported this occurred with 2 devices.This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a split in the catheter is confirmed, but the root cause could not be determined.One 20 ga powerglide pro catheter with extension tubing attached was returned for evaluation.An initial visual observation of the returned catheter showed blood residues throughout device.A circumferential split was observed just distal to the luer.The catheter was returned attached to extension tubing.A functional test of flushing the catheter with water using a 12 ml syringe revealed a leak just distal of the molded hub.Blood residues were flushed to better observe the split.No obvious blood occlusion was observed during functional testing of the device.Microscopic inspection of the returned catheter shaft showed an ¿l¿ shaped split just distal of the molded hub.One corner of the split was observed to have characteristics of stretching or pulling of the catheter, leading to a split in the catheter.The opposite corner of the split had sharp fracture edges, indicating a separate cause of failure to initiate the split.The root cause of the failure of the catheter shaft could not be determined; however, potential root causes may include contact of the catheter shaft with a needle or sharp instrument, damage to the catheter during insertion procedures, damage to the catheter during the manufacture of the device, or damage caused by other clinical factors.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERGLIDE PRO
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23291563
Report Number3006260740-2025-07708
Device Sequence Number20056196
Product Code FOZ
UDI-Device Identifier00801741142673
UDI-Public(01)00801741142673(11)250707(17)270131(10)REKT1423
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF120100T
Device Lot NumberREKT1423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown